# SDR COEA2024110110807

- Difficulty date: September 11, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: S57612187202
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 500008 HEAVY CHECK  COE/MAJOR REPAIR: L/H AILERON FIXED TAB OUTBOARD CLOSEOUT CHANNEL HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED CHANNEL PER ATR72 SRM 51-22-02 AND 51-25-03.
